# SDR CALA2020032700733

- Difficulty date: March 27, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 60,207 hours, 26,147 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516617
- Condition: Partial Deploy
- Location: R1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE PARTIALLY DEPLOYED BY SCRUB WILL NEED SLIDE CHANGE. SHOULD READ DR 1L REMOVED SLIDE PACK FROM DR 1L.
